# SDR C2XA99IA063

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12703
- Make and model: Emb EMB-120RT
- Aircraft serial: 120084
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W182000924
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION, TWO AISLE PATH EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED THE AFFECTED WIRES AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
